# SDR IPXA2024013116972

- Difficulty date: January 24, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FASTENER HOLES IN THE LWR SIDE OUTER WING SKIN, FOR FUEL TANK ACCESS PANEL 550MB (NEAR RIB 24), HAVE CORROSION INDICATIONS INSIDE THE HOLES AND SURROUNDING OUTER SURFACE. REMOVED LIGHT CORROSION BY HAND IN HOLE AND SURROUNDING OUTER SURFACE IN PANEL 550MB, IAW A300-600, SRM 51-74-10, CHECKED LIMIT AFTER REWORK, MATERIAL LOSS 0.003", FOUND TO BE NEGLIGIBLE DAMAGE IN IAW A300-600, 51-73-11. TR 09848.
